# SDR MYWA110074

- Difficulty date: July 13, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 16,612 hours, 6,426 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  LEFT PACK LIGHT ON GROUND, LIGHT STAYS OFF AFTER RESET.  PERFORMED BITE TEST TO LT ZONE CONTROLLER BITE TEST PASSED AT THIS TIME.  NO LT PACK LIGHT ON AT THIS TIME.  MAINT DONE IAW B737-800 AMM 21-61-00.
